Facebook Pixel
EmpowHER Guest

Plan b help?

By Anonymous December 7, 2016 - 5:16am
Rate This

Hello, i had unprotected sex on the 24th a day or two after my period ended and took plan b on the 25th although he had not finished in me we wanted to be safe. Now since about 5 days ago I've been experiencing light spotting that has ranged from brown to red. I have experienced very light cramping but nothing too bad. Is this okay? My period is expected to start anywhere between the 14th and the 15th but i am aware that it can make your period come early or late. The thing is I do not feel like I'm pregnant and I'm showing no other symptoms but i want to be sure that this is not implantation bleeding.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!